Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Increased usage of meth injection due to severe stress, have consistent bleeding from vaginal area post periods. What is the cause?

My girlfriend has been injecting Meth for the past two months and her usageseems to increased but is under more stress with the lifestyle. The last three weeks she has continued to have consistant bleeding from her vaginal area after her period. Is this caused by all fa tors of her current lifestyle or by the injection of Meth?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Severe stress and consistent bleeding from vaginal area post periods is concerning and may or may not be related to the meth use. However to quit meth I suggest that you consult a psychiatrist to detox in a facility that can handle the withdrawals from meth and transition you into a rehab facility. In the meantime you might need an OBGYN referral to make sure you do not have any cervical or uterine pathology. I hope you do so as soon as possible.

I hope this helps. Take care and have a lovely day!
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor